Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Simplicity of Ore monoid rings
Högskolan Väst, SWE.
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap.ORCID-id: 0000-0001-8095-0820
Mälardalens högskola, SWE.
2019 (Engelska)Ingår i: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 530, s. 69-85Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Given a non-associative unital ring R, a monoid G and a set π of additive maps R→R, we introduce the Ore monoid ring R[π;G], and, in a special case, the differential monoid ring. We show that these structures generalize, in a natural way, not only the classical Ore extensions and differential polynomial rings, but also the constructions, introduced by Cojuhari, defined by so-called D-structures π. Moreover, for commutative monoids, we give necessary and sufficient conditions for differential monoid rings to be simple. We use this in a special case to obtain new and shorter proofs of classical simplicity results for differential polynomial rings in several variables previously obtained by Voskoglou and Malm by other means. We also give examples of new Ore-like structures defined by finite commutative monoids. © 2019 Elsevier Inc.

Ort, förlag, år, upplaga, sidor
Academic Press Inc. , 2019. Vol. 530, s. 69-85
Nyckelord [en]
Differential monoid ring, Generalized monoid ring, Iterated Ore extension, Non-associative Ore extension, Ore monoid ring, Outer derivation, Simple ring
Nationell ämneskategori
Algebra och logik
Identifikatorer
URN: urn:nbn:se:bth-17864DOI: 10.1016/j.jalgebra.2019.04.003ISI: 000469166400003Scopus ID: 2-s2.0-85064169587OAI: oai:DiVA.org:bth-17864DiVA, id: diva2:1313012
Tillgänglig från: 2019-05-02 Skapad: 2019-05-02 Senast uppdaterad: 2019-06-14Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Öinert, Johan

Sök vidare i DiVA

Av författaren/redaktören
Öinert, Johan
Av organisationen
Institutionen för matematik och naturvetenskap
I samma tidskrift
Journal of Algebra
Algebra och logik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 91 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf